# SDR CA030121004

- Difficulty date: January 21, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 16,554 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 15872694
- Condition: Sheared
- Location: On
- Component: Generator, Bendix, 66082019
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ON CRUISE,A/C LOST ELECTRICAL POWER FROM THE R/H ENGINE. A/C RETURNED TO BASE. UPON INSPECTION,FOUND DRIVE SHAFT ON DC GENERATOR HAD SHEARED.DC GENERATOR REPLACED,GROUND RUN CARRIED OUT FOUND STILL UNSERVICEABLE. UPON FUTHERTROUBLESHOOTING FOUND CURRENT LIMITER HAD BLOWN. CURRENT LIMITER REPLACED.
